# SDR DALA2024111110786

- Difficulty date: November 4, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 CABIN CENTER SECTION AREA FOUND FRAME END FITTING CRACKED AT STA927 LH. CORRECTIVE ACTION: REPAIRED PER SRM51-40-02 (0643319)
